International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

A Note on Skew Generalized Power Serieswise Reversible Property

  • Eltiyeb Ali1
  1. a:1:{s:5:"en_US";s:18:"NAJRAN University ";}

Abstract

The aim of this paper is to introduce and study (S, ω)-nil-reversible rings wherein we call a ring R is (S, ω)-nil-reversible if the left and right annihilators of every nilpotent element of R are equal. The researcher obtains various necessary or sufficient conditions for (S, ω)-nil-reversible rings are abelian, 2-primal, (S, ω)-nil-semicommutative and (S, ω)-nil-Armendariz. Also, he proved that, if R is completely (S, ω)-compatible (S, ω)-nil-reversible and J an ideal consisting of nilpotent elements of bounded index ≤ n in R, then R/J is (S, ¯ω)-nil-reversible. Moreover, other standard rings-theoretic properties are given.

How to Cite

E. Ali, A Note on Skew Generalized Power Serieswise Reversible Property, Int. J. Anal. Appl. 21 (2023), 69. https://doi.org/10.28924/2291-8639-21-2023-69

BibTeX
@article{Ali2023,
  author  = {Ali, Eltiyeb},
  title   = {A Note on Skew Generalized Power Serieswise Reversible Property},
  journal = {Int. J. Anal. Appl.},
  volume  = {21},
  year    = {2023},
  pages   = {69},
  doi     = {10.28924/2291-8639-21-2023-69}
}

References

  • [1] P.M. Cohn, Reversible Rings, Bull. London Math. Soc. 31 (1999), 641-648. https://doi.org/10.1112/s0024609399006116.
  • [2] M.B. Rege, S. Chhawchharia, Armendariz Rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), 14-17. https://doi.org/10.3792/pjaa.73.14.
  • [3] J. Lambek, On the Representation of Modules by Sheaves of Factor Modules, Can. Math. Bull. 14 (1971), 359-368. https://doi.org/10.4153/cmb-1971-065-1.
  • [4] N.K. Kim, Y. Lee, Extensions of Reversible Rings, J. Pure Appl. Algebra. 185 (2003), 207-223. https://doi.org/10.1016/s0022-4049(03)00109-9.
  • [5] G. Yang, Z.K. Liu, On Strongly Reversible Rings, Taiwan. J. Math. 12 (2008), 129-136. https://www.jstor.org/stable/43833897.
  • [6] G. Marks, R. Mazurek, M. Ziembowski, A Unified Approach to Various Generalizations of Armendariz Rings, Bull. Aust. Math. Soc. 81 (2010), 361-397. https://doi.org/10.1017/s0004972709001178.
  • [7] P. Ribenboim, Noetherian Rings of Generalized Power Series, J. Pure Appl. Algebra. 79 (1992), 293-312. https://doi.org/10.1016/0022-4049(92)90056-l.
  • [8] R. Mazurek, M. Ziembowski, On Von Neumann Regular Rings of Skew Generalized Power Series, Commun. Algebra. 36 (2008), 1855-1868. https://doi.org/10.1080/00927870801941150.
  • [9] E. Ali, A. Elshokry, Some Results on a Generalization of Armendariz Rings, Asia Pac. J. Math. 6 (2019), 1. https://doi.org/10.28924/APJM/6-1.
  • [10] R. Antoine, Nilpotent Elements and Armendariz Rings, J. Algebra. 319 (2008), 3128-3140. https://doi.org/10.1016/j.jalgebra.2008.01.019.
  • [11] E. Ali, A. Elshokry, Extended of Generalized Power Series Reversible Rings, Italian J. Pure Appl. Math. In Press.
  • [12] S. Subba, T. Subedi, Nil-Reversible Rings, (2021). https://doi.org/10.48550/ARXIV.2102.11512.
  • [13] L. Ouyang, Extensions of Nilpotent P.P. Rings, Bull. Iran. Math. Soc. 36 (2010), 169-184.
  • [14] L. Ouyang, Special Weak Properties of Generalized Power Series Rings, J. Korean Math. Soc. 49 (2012), 687-701. https://doi.org/10.4134/JKMS.2012.49.4.687.
  • [15] P.P. Nielsen, Semi-Commutativity and the Mccoy Condition, J. Algebra. 298 (2006), 134-141. https://doi.org/10.1016/j.jalgebra.2005.10.008.
  • [16] S. Yang, X. Song, Extensions of McCoy Rings Relative to a Monoid, J. Math. Res. Exposition. 28 (2008), 659-665. https://doi.org/10.3770/j.issn:1000-341X.2008.03.028.
  • [17] J. Lambek, On the Representation of Modules by Sheaves of Factor Modules, Can. Math. Bull. 14 (1971), 359-368. https://doi.org/10.4153/cmb-1971-065-1.